# SDR P2EA99178

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 986.5-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, THE FUSELAGE SKIN BETWEEN BS 986.5 AND BS 1016, FROM STRINGER 10L, TO STRINGER 14L WAS FOUND WITH CORROSION.  REPLACED FUSELAGE SKIN PANEL FROM BS 986.5 AND BS 1016 BETWEEN STRINGER 10L AND 14L DUE TO CORROSION PER COOPESA EO COO-3-53-243-99 DATED APR 16, 1999 AND BOEING FAX COO-SJO-99-0504RR DATED APRIL 16, 1999. (M)
